본문 바로가기
KERD
논문KCI 등재

Syndrome of inappropriate antidiuretic hormone secretion following irinotecan-cisplatin administration as a treatment for recurrent ovarian clear cell carcinoma

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류산부인과학

초록

Syndrome of inappropriate antidiuretic hormone secretion (SIADH) has various causes including central nervous system disorders, pulmonary and endocrine diseases, paraneoplastic syndromes, and use of certain drugs. SIADH induced by chemotherapy with irinotecan-cisplatin is not a common complication. Here, we review a case of SIADH after treatment with irinotecan-cisplatin. A 45-year-old woman received adjuvant chemotherapy (paclitaxel-carboplatin) for ovarian clear cell carcinoma, but the cancer recurred within 9 months of chemotherapy. Subsequently, a second line of combination chemotherapy containing irinotecan-cisplatin was initiated. However, 5 days after chemotherapy administration, her general condition began to deteriorate; her hematological tests revealed hyponatremia. Therefore, it is imperative to consider the possibility of SIADH in patients being treated with irinotecan-cisplatin–based chemotherapy. Proper monitoring of serum sodium levels and assessment of clinical symptoms should be performed in such patients for early diagnosis and prompt management.

Abstract

Syndrome of inappropriate antidiuretic hormone secretion (SIADH) has various causes including central nervous system disorders, pulmonary and endocrine diseases, paraneoplastic syndromes, and use of certain drugs. SIADH induced by chemotherapy with irinotecan-cisplatin is not a common complication. Here, we review a case of SIADH after treatment with irinotecan-cisplatin. A 45-year-old woman received adjuvant chemotherapy (paclitaxel-carboplatin) for ovarian clear cell carcinoma, but the cancer recurred within 9 months of chemotherapy. Subsequently, a second line of combination chemotherapy containing irinotecan-cisplatin was initiated. However, 5 days after chemotherapy administration, her general condition began to deteriorate; her hematological tests revealed hyponatremia. Therefore, it is imperative to consider the possibility of SIADH in patients being treated with irinotecan-cisplatin–based chemotherapy. Proper monitoring of serum sodium levels and assessment of clinical symptoms should be performed in such patients for early diagnosis and prompt management.

참고문헌 (13)

  1. Kagawa K, "Syndrome of inappropriate secretion of ADH (SIADH) following cisplatin administration in a pulmonary adenocarcinoma patient with a malignant pleural effusion", Intern Med, 40, pp.1020~1023 (2001)
  2. Yokoyama Y, "Syndrome of inappropriate secretion of anti-diuretic hormone following carboplatin-paclitaxel administration in a patient with recurrent ovarian cancer", Eur J Gynaecol Oncol, 26, pp.531~532 (2005)
  3. Vanhees SL, "Syndrome of inappropriate antidiuretic hormone associated with chemotherapy-induced tumour lysis in small-cell lung cancer: case report and literature review", Ann Oncol, 11, pp.1061~1065 (2000)
  4. Frahm H, "Increased secretion of vasopressin and edema formation in high dosage methotrexate therapy", Z Gesamte Inn Med, 43, pp.411~414 (1988)
  5. Tsujita Y, "Syndrome of inappropriate secretion of antidiuretic hormone and neurotoxicity induced by vincristine and alkylating agents during chemotherapy for malignant lymphoma of thyroid gland", Gan To Kagaku Ryoho, 25, pp.757~760 (1998)
  6. Antony A, "Inappropriate antidiuretic hormone secretion after high dose vinblastine", J Urol, 123, pp.783~784 (1980)
  7. Kuroda H, "Syndrome of inappropriate secretion of antidiuretic hormone after chemotherapy with vinorelbine", Cancer Chemother Pharmacol, 62, pp.331~333 (2008)
  8. Greenbaum-Lefkoe B, "Syndrome of inappropriate antidiuretic hormone secretion: a complication of highdose intravenous melphalan", Cancer, 55, pp.44~46 (1985)
  9. Gilbar PJ, "Syndrome of inappropriate antidiuretic hormone secretion induced by a single dose of oral cyclophosphamide", Ann Pharmacother, 46, pp.e23~ (2012)
  10. Bartter FC, "The syndrome of inappropriate secretion of antidiuretic hormone", Am J Med, 42, pp.790~806 (1967)
  11. Otsuka F, "Syndrome of inappropriate secretion of antidiuretic hormone following intra-thoracic cisplatin", Intern Med, 35, pp.290~294 (1996)
  12. Canzler U, "Syndrome of inappropriate antidiuretic hormone secretion (SIADH) induced by vinorelbine treatment of metastatic breast cancer", Onkologie, 30, pp.455~456 (2007)
  13. Levin L, "Syndrome of inappropriate antidiuretic hormone secretion following dis-dichlorodiammineplatinum II in a patient with malignant thymoma", Cancer, 50, pp.2279~2282 (1982)

관련 논문AI추천

Syndrome of Inappropriate Antidiuretic Hormone (SIADH) Secretion Caused by Squamous Cell Carcinoma of the Nasopharynx: Case Report유민욱, Evelyn Oteng Bediako, Ozan Akca대한이비인후과학회 · Clinical and Experimental Otorhinolaryngology2008 · 제1권 제2호Syndrome of Inappropriate Antidiuretic Hormone Secretion in a Patient with Large Cell Neuroendocrine Carcinoma강신욱, 박희명, 신동호, 오형중, 이미정, 장선정연세대학교의과대학 · Yonsei Medical Journal2012 · 제53권 제3호소세포폐암에서 발생한 부적절 항이뇨 호르몬 분비증후군(SIADH) 1례심봉섭, 원규장, 이찬우, 이충기, 이현우, 이형우, 임종식, 정진홍, 현명수영남대학교 의과대학 · Journal of Yeungnam Medical Science1991 · 제8권 제2호Ifosfamide-induced Fanconi syndrome with diabetes insipidus강버들, 김민환, 김한상, 김효송, 라선영, 유병우, 임아영대한내과학회 · The Korean Journal of Internal Medicine2014 · 제29권 제2호Comparison of tolvaptan treatment between patients with the SIADH and congestive heart failure: a single-center experienceChang Min Lee, Gun Ha Park, Hyung Jik Kim, Jae Won Song, Jwa Kyung Kim, Moon Chan Jung, Sung Gyun Kim, Young Rim Song대한내과학회 · The Korean Journal of Internal Medicine2018 · 제33권 제3호Fatal Ifosfamide-Induced Metabolic Encephalopathy in Patients with Recurrent Epithelial Ovarian Cancer: Report of Two Cases김지영, 남주현, 문지원, 박정열, 신유정, 유래미대한암학회 · Cancer Research and Treatment2011 · 제43권 제4호

이 간행물의 다른 논문 (11건)